# SDR SWIA202161184

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL (Â€ŒLATCH PINÂ€?) AT FS349 TO FS364, AND APPROX. RBL2 HAS CORROSION (MARKED).    (C-CHECK RO 9-21-21)    / REMOVED AND INSTALLED NEW INTERCOSTAL AT RBL2 FS349-FS364 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG DWG SH670-32050  REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
